# SDR ASAA0180112

- Difficulty date: March 21, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5610 · Flight Compartment Windows
- Part: Guide
- Part number: 5613217520
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT CHECK, FIRST OFFICERS SLIDING CLEARVIEW WINDOW WOULD NOT OPEN.  RESET WINDOW GUIDE PIN.  WINDOW THEN OPERATED NORMALLY.  (M)
